# SDR SIMA20160511014

- Difficulty date: May 11, 2016
- Submitted: May 20, 2016
- Operation: Air carrier
- Aircraft: N647AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145222
- Aircraft time: 38,854 hours, 35,092 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossmember
- Part number: EPNEM53EP124801
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLOOR CROSS MEMBER AT FRAME 20 IS CORRODED.  REMOVED DAMAGED CROSS MEMBER AT FRAME 20 & DRILLED, COUNTERSANK, FAY SEALED & INSTALLED SERVICEABLE CROSS MEMBER IAW SRM 51-40-02, 51-20-03, 51-20-01, 51-40-06, ETNS EM-53-139-R4 & EM-53-150-R2.  SEE WIPS & TASKS FOR FURTHER INFORMATION.
